Hi, I was just wondering if anyone else is experiencing Low Blood-sugar(hypoglycimia) due to there ED.I have not been to the DR. for this, but I looked it up on the net and I feel like this is what is going on with me.I get really dizzy and shakey, and I feel like Im spacey or something.I know it has something to do with the ED, but even when I do eat sometimes I still feel like this.Just wondering if anyone else is going through this.Any info will be greatly appriciated.Thanks
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...